Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have Atrial fibrillation and unable to sleep. What to take for restless leg?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5461 Questions
Question
I have AFIB, AND AM WONDERING I SHOULD TAKE FOR MY RESTLESS LEGS. I AM unable to sleep.
Posted Thu, 8 Aug 2013 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Hi,
Thank you for posting your query.

Mirapex (pramipexole) is a good and safe medicine for treating patients with recommended dose is 0.5 mg taken once daily 2-3 hours before bedtime. This is my most favored drug in RLS. So, if possible, please go back to the same drug. In some patients (as in your case) who have had daytime symptoms, an additional dose of 0.25-0.5 mg in the morning may be added.

I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: YYYY@YYYY
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor